|Dosage Form||Package Information||Links|
|TABLET||1 BOTTLE in 1 CARTON (21130-104-12) > 100 TABLET in 1 BOTTLE||Label Information|
Liver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 tablets (3,250 mg) in 24 hours for adults or 5 tablets (1,625 mg) in 24 hours for children. Severe liver damage may occur if
with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
These could be signs of a serious condition.
Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Compare to Regular Strength Tylenol®
Aspirin Free Pain Relief
Acetaminophen, 325 mg
â€ This product is not manufactured or distributed by McNeil Consumer Healthcare, distributors of Regular Strength Tylenol®.
DISTRIBUTED BY SAFEWAY INC.
P.O. BOX 99, PLEASANTON, CA 94566-0009
QUALITY & SATISFACTION GUARANTEED
OR YOUR MONEY BACK
1-888-SAFEWAY / www.safeway.com
TAMPER EVIDENT: DO NOT USE IF IMPRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING
|ASPIRIN FREE PAIN RELIEF
|Labeler - Better Living Brands, LLC (009137209)|
|LNK International, Inc.||832867894||MANUFACTURE(21130-104)|
|LNK International, Inc.||038154464||PACK(21130-104)|